# SDR AALA202511269830

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 79,047 hours, 37,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 CABIN DOOR SLIDE ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED R1 DOOR DAMPER TO CORRECT SPECIFICATION PER AMM 52-10-00.
